# SDR CA960808006

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Adapter
- Part number: 642083A7
- Condition: Binding
- Location: Starter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE STARTER ADATPER WAS STARTING TO SLIP SO A NEW STARTER ADAPTER (P/N 642083A7) WAS INSTALLED. AFTER THE FIRST FLIGHT THE ENGINE WAS STIFF AND THE STARTER WAS LABORING TO TURN OVER THE ENGINE. THE NEWLY INSTALLED STARTER ADAPTER WAS REMOVED AND FOUND ALMOST SEIZED WITH TRACES OF BRASS IN THE OIL FITLER. THE OIL SYSTEM WAS FLUSHED AND REPLENISHED AND AN OVERHAULED UNIT IN STOCK WAS INSTALLED WITHOUT FURTHER PROBLEMS.
